| Catalog Number |
368587 |
| Medical Device Problem Codes |
Short Fill (1575); Volume Accuracy Problem (1675)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/02/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported that bd vacutainer® sodium fluoride 10 mg potassium oxalate 8 mg (fx) tubes had low draw.This occurred on 5 occasions during use.The following information was provided by the initial reporter: material no.: 368587.Batch/lot: 8345628.It was reported that "when they slid the tubes onto the needle holders it acted like they were not in a good vein.Group was having issues with some of the t03 tubes.When they slid the tubes onto the needle holders it acted like they were not in a good vein.The problem with that is they had already drawn blood tubes before and after they tried with the gray tubes and they didn¿t have to move the needle at all.
Event or Problem Description
It was reported that bd vacutainer® sodium fluoride 10mg potassium oxalate 8 mg (fx) tubes had low draw.This occurred on 5 occasions during use.The following information was provided by the initial reporter: material no.: 368587.Batch/lot: 8345628.It was reported that "when they slid the tubes onto the needle holders it acted like they were not in a good vein.Group was having issues with some of the t03 tubes.When they slid the tubes onto the needle holders it acted like they were not in a good vein.The problem with that is they had already drawn blood tubes before and after they tried with the gray tubes and they didn¿t have to move the needle at all.".
Additional Manufacturer Narrative
Investigation summary: bd received samples from the customer facility for investigation.The samples were evaluated and the customer's indicated failure mode for underfill with the incident lot was not observed.A review of the device history record was completed for the incident lot and, based on this review, all product specifications and requirements for lot release were met; there were no related quality non-conformances during manufacturing of the product.Bd has initiated further investigation relating to this issue through a capa (b)(4).The investigation is still on-going and improvements will be made as the potential causes of this issue are identified.